# SDR SWAA2021081294039

- Difficulty date: July 13, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL J23 PANEL ASSY P/N: 284A6223-1 AT EQUIPMENT EL ECTRONIC COMP ; 2021-311795 / [01] TOOL USED: CALIPER PN: 500-464; SN: B17030925. DUE DATE: 06/AUG/21.; [02] TOOL USED: HOT BONDER P/N: HCS9200B SN: 18165044 DUE DATE: 15/FEB/22.; [03] TOOL USED: SCALE PN: SCA-301 SN: AE-412137 DUE DATE: 24/FEB/22.; [04] REPAIRED FLOOR PANEL J23 PANEL ASSY P/N: 284A6223-1 AT EQUIPMENT ELECTRONIC COMPARTMENT AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.; [05] REPAIRED FLOOR PANEL J23 PANEL ASSY P/N: 284A6223-1 AT EQUIPMENT ELECTRONIC COMPARTMENT AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.COMPLETED
